Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tooth infection, got it extracted, have rapid heartbeats, light headedness, constant diarrhea, sleepiness, nausea. Could it be due to infection?

Hello all. I have been dealing with an infected tooth for approximately the last two months. 2 courses of antibiotics while waiting for the oral surgeon to get me in. I finally was in so much pain that I found another dentist who could pull it sooner. I had it extracted on Tuesday, (4 days ago). While, I haven t had any pain, no swelling, redness, etc in the extraction site, I do feel generally unwell. Rapid heartbeat when I stand for too long, light-headedness, sleepy, constant diarrhea , slight nausea. Do you think it s just the ongoing infection running its course, and what would you advise at this point?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response

Welcome to HCM

After going through your history, you was infected tooth for more than 2 months,why usually antibiotics along with analgesics and antinflamatory drugs give temporarory relief and mostly neglected by the patients.

It is good the carious tooth is extracted.

Your problem is related to Fluid and electrolytes you loose due to diarrhoea and if any analgesic you are taking may cause gastritis which is drug induced.

Keep yourself rehydrated by plenty of fluids like Coconut water,buttermilk,if diarrhoea is troublesome get in touch with Doctor antibiotic may be changed.

Even after course of medicines you may require a Pre and probiotics suppliment.

Also check Low hemoglobin if it is there may be causing your symptoms so consult Physician if required .

You will be alright in few days time.

Take care of your health
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor